RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 643–650 (Mi mz1329)  

Varieties of solvable Lie rings of finite width

D. S. Ananicheva, M. V. Volkovb

a A. M. Gor'ky Urals State University, Department of Chemistry
b Ural State University

Abstract: A complete description of the varieties of Lie rings whose lattice of subvarieties has finite width is obtained.

DOI: https://doi.org/10.4213/mzm1329

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 569–574

Bibliographic databases:

UDC: 512.554.33
Received: 18.11.1996

Citation: D. S. Ananichev, M. V. Volkov, “Varieties of solvable Lie rings of finite width”, Mat. Zametki, 63:5 (1998), 643–650; Math. Notes, 63:5 (1998), 569–574

Citation in format AMSBIB
\Bibitem{AnaVol98}
\by D.~S.~Ananichev, M.~V.~Volkov
\paper Varieties of solvable Lie rings of finite width
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 643--650
\mathnet{http://mi.mathnet.ru/mz1329}
\crossref{https://doi.org/10.4213/mzm1329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683636}
\zmath{https://zbmath.org/?q=an:0916.17004}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 569--574
\crossref{https://doi.org/10.1007/BF02312835}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1329
  • https://doi.org/10.4213/mzm1329
  • http://mi.mathnet.ru/eng/mz/v63/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:102
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020